# SDR SWIA200311850

- Difficulty date: March 22, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 17,289 hours, 24,688 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 2916
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 6,760 hours, 9,508 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT AND CAPTAIN'S FLIGHT DIRECTOR PITCHES UP AND DOWN 300 FT PRIOR TO LEVEL OFF.  REPLACED AUTOPILOT COMPUTER APC-65B WITH SERVICEABLE UNIT.  TESTED AND OPS CHECK GOOD.
